# SDR UALA2013032001701

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1380 WL 199 RBL 46 STABILIZER STRAP IS CRACKED & BROKEN.  INSTALLED STABILIZER STRAP REPAIR IAW ECRA 5315-01063.
